# SDR COMA0760386

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 27,511 hours, 24,181 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5389 - HYD PUMP 1B CIRCUIT BREAKER POPPED WHILE STARTING NR 1 ENGINE.  RETURNED TO GATE.  RESET BREAKER, PERFORMED OPS CHECK, NO FURTHER DEFECTS.
